Know the signs of an opioid overdose .: H14-232/2018E-PDF
"This poster can be printed and displayed in Indigenous communities, including those with no 911 access. It can help increase awareness of the symptoms of an opioid overdose, the steps to take to save a life and where to get help”--Provided by publisher.
Permanent link to this Catalogue record:
|Department/Agency||Canada. Health Canada.|
|Title||Know the signs of an opioid overdose .|
|Other language editions||[French]|
|Note(s)|| Issued also in French under title: Sachez reconnaître les signes d'une surdose d'opioïdes. |
Issued by: Health Canada.
Issued also in print format.
|Publishing information||[Ottawa] : Government of Canada, |
|Description|| p. : ill.|
|Catalogue number|| |
|Departmental catalogue number||170283|
|Subject terms|| Narcotics |
Request alternate formatsTo request an alternate format of a publication, complete the Government of Canada Publications email form. Use the form’s “question or comment” field to specify the requested publication.
- Date modified: